Journal of the Mathematical Society of Japan

On the prolongation of local holomorphic solutions of nonlinear partial differential equations

Yoshimichi TSUNO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 27, Number 3 (1975), 454-466.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240434490

Digital Object Identifier
doi:10.2969/jmsj/02730454

Mathematical Reviews number (MathSciNet)
MR0481387

Zentralblatt MATH identifier
0303.35011

Subjects
Primary: 35A20: Analytic methods, singularities

Citation

TSUNO, Yoshimichi. On the prolongation of local holomorphic solutions of nonlinear partial differential equations. J. Math. Soc. Japan 27 (1975), no. 3, 454--466. doi:10.2969/jmsj/02730454. https://projecteuclid.org/euclid.jmsj/1240434490


Export citation